Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Partitions, Egyptian fractions, and free products of finite abelian groups


Authors: Michael Anshel and Dorian Goldfeld
Journal: Proc. Amer. Math. Soc. 111 (1991), 889-899
MSC: Primary 11P81; Secondary 05A17, 11D68, 20E06
MathSciNet review: 1065083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some computational questions concerning free products of finite abelian groups are reduced to questions in additive number theory involving partitions and Egyptian fractions. These in turn are resolved employing the Mathematica extsctm computer system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11P81, 05A17, 11D68, 20E06

Retrieve articles in all journals with MSC: 11P81, 05A17, 11D68, 20E06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1065083-1
PII: S 0002-9939(1991)1065083-1
Keywords: Partitions, Egyptian fractions, linear diophantine problems, free products of finite abelian groups, commutator subgroups
Article copyright: © Copyright 1991 American Mathematical Society